Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 11, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 19, 2012, 11:01 PM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2012, 11:01 PM EST (04:01 UTC)
- Expired
- Jan 20, 2012, 4:05 AM EST
- In force
- 5 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
458 WHUS73 KAPX 200401 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1101 PM EST THU JAN 19 2012 LHZ347-348-201000- /O.EXP.KAPX.GL.W.0006.000000T0000Z-120120T0400Z/ /O.NEW.KAPX.SC.Y.0011.120120T0401Z-120120T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1101 PM EST THU JAN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-349-LMZ323-341-342-344>346-LSZ321-322-200515- /O.EXP.KAPX.GL.W.0006.000000T0000Z-120120T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1101 PM EST THU JAN 19 2012 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
169 WHUS73 KAPX 200905 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 AM EST FRI JAN 20 2012 LHZ347-348-201015- /O.CAN.KAPX.SC.Y.0011.000000T0000Z-120120T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 405 AM EST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 10:25 PM EST, 36 minutes earlier.
Area forecast discussion, Jan 19, 10:25 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1025 PM EST THU JAN 19 2012
.SYNOPSIS.../ISSUED AT 347 PM/
BITTERLY COLD TEMPERATURES WILL REMAIN THROUGH FRIDAY...BEFORE
TEMPERATURES RETURN TO NEAR NORMAL SATURDAY...AND THEN ABOVE NORMAL
SUNDAY AND MONDAY. PERIODS OF SNOW SHOWERS AND FLURRIES WILL BE
SCATTERED ABOUT FROM TIME TO TIME THROUGH SATURDAY. ANY
ACCUMULATIONS WILL BE SMALL. A WEATHER PATTERN REMINISCENT OF
DECEMBER...WILL RETURN EARLY NEXT WEEK...AS DEEP LOW PRESSURE TRACKS
ACROSS CANADA. THIS WILL BRING WARMER TEMPERATURES BACK TO THE
REGION...WITH A RAIN LIKELY...AND A LITTLE SNOW SUNDAY NIGHT INTO
MONDAY.
HALBLAUB
&&
.SHORT TERM.../ISSUED AT 927 PM/...TONIGHT
ON THE LATEST SURFACE WEATHER MAP...1003 MB LOW PRESSURE WAS OVER
WESTERN QUEBEC AND 1025 MB HIGH PRESSURE WAS CENTERED OVER
SOUTHWESTERN WISCONSIN. SURFACE OBSERVATIONS AS WELL AS RADAR
IMAGERY SHOW LES ACTIVITY ACROSS NORTHERN LOWER HAD WEAKENED OVER
THE LAST COUPLE OF HOURS. MEANWHILE...THERE IS STILL ONE RATHER
BEEFY BAND COMING OFF OF LAKE SUPERIOR THAT EXTENDS INTO NORTHERN
CHIPPEWA COUNTY. SO THE MAIN SHORT TERM FORECAST CONCERNS REVOLVEAROUND
HEADLINES AND POPS OVERNIGHT.
WILL BE NIXING HEADLINES ACROSS ALL OF NORTHERN LOWER AS ACTIVITY
CONTINUES TO WEAKEN AND WINDS DIMINISH (LEADING TO LIMITED BLOWING
AND DRIFTING SNOW). ACROSS EASTERN UPPER...AS THE FLOW CONTINUES
TO BACK INTO THE WEST THE BEEFY BAND SHOULD LIFT TO THE NORTH OF
THE REGION OVER THE NEXT HOUR OR TWO SO WILL LET THAT HEADLINE GO
AWAY AS WELL. SO EXPECT LIGHT SNOW SHOWERS ACROSS WESTERLY FLOW
FAVORED REGIMES OVERNIGHT WITH ACCUMULATIONS OF AN INCH OR LESS.
EXPECTING SOME PRETTY CHILLY TEMPERATURES WITH THE LIGHTENING
WINDS...CLEARING SKIES (EAST) AND FRESH SNOW COVER. NUDGED LOWS
DOWN A FEW DEGREES WITH SINGLE DIGITS ABOVE AND BELOW ZERO
EXPECTED (EVEN A FEW NEGATIVE TEENS BELOW ZERO IN LOW LYING
SPOTS).
SULLIVAN
&&
.LONG TERM.../ISSUED AT 347 PM/...FRIDAY AND BEYOND
A SOMEWHAT INTERESTING SETUP FOR A POSSIBLE SNEAKY SOUTH/SOUTHWEST
FLOW SNOW BAND INTO NORTHWEST LOWER EXISTS ON FRIDAY. WHILE THE DAY
WILL START WITH MORE A PURE LAKE EFFECT TYPE SETUP AS THE FLOW BACKS
TOWARD 210-220 DEGREES OR SO...APPROACH OF NEXT SHORTWAVE CROSSING
THE SOUTHERN LAKES AND SUBSEQUENT UPTICK IN DEEPER MOISTURE SHOULD
HELP TO RE-ACTIVATE INITIALLY WEAK ONGOING LAKE CONVECTION. HI-RES
GUIDANCE GOING A LITTLE CRAZY IN SPOTS...WITH LOCAL WRF PUMPING OUT
OVER 0.3 INCHES OF LIQUID FROM A DEVELOPING S/SW FLOW BAND UP THE
SPINE OF NORTHWEST LOWER MICHIGAN. THIS IS MOST LIKELY
OVERDONE...THOUGH CONFIDENCE IN A NARROW CORRIDOR OF ACCUMULATING
LAKE ENHANCED SNOWS IS INCREASING...AIDED BY DEVELOPING CONVERGENCE
OFF LAKE MICHIGAN WITH PRONOUNCED LAKE TROUGH IN PLACE. WILL BUMP
ACCUMS INTO THE 1-3 INCH RANGE AS THERMAL PROFILES LOOK RATHER GOOD
WITH MAJORITY OF LAKE-HELPED OMEGA CENTERED IN THE DGZ...THOUGH
SUPPOSE THERE COULD BE A LITTLE MORE. DEFINITELY SOMETHING TO
WATCH...THOUGH SHOULD BE MAINLY BELOW HEADLINE CRITERIA.
OTHERWISE...WILL LOOK FOR THE NORTHERN EXTENT OF SOUTHERN GREAT
LAKES SNOW SHIELD TO GRAZE THE SOUTHERN AND PERHAPS CENTRAL
CWA...WITH MAYBE AN INCH TO FALL ALONG THE M-55 CORRIDOR AS BETTER
MOISTURE AND FORCING PASS WELL TO THE SOUTH. HIGH TEMPS STILL QUITE
CHILLY AS VERY COLD AIRMASS REMAINS ENTRENCHED...AND GIVEN EXPECTED
CLOUDY CONDITIONS MOST SPOTS...WILL LOWER HIGHS JUST A HAIR BELOW
GUIDANCE...MAINLY IN THE LOW TO MID TEENS. THANKFULLY...WINDS SHOULD
REMAIN ON THE LIGHT SIDE.
LAWRENCE
EXTENDED FORECAST SYNOPTIC PATTERN...AN OVERALL PROGRESSIVE
WEATHER PATTERN WITH A SERIES OF SHORTWAVES TO BRING SYNOPTIC
SNOWFALL...FOLLOWED BY A PERIOD OF LAKE EFFECT....TYPICAL OF WINTER.
WHAT IS NOT TYPICALLY THE NORM...OUTSIDE OF THIS WINTER...IS THAT
EACH PERIOD OF LAKE EFFECT LOOKS TO CONTINUE THIS WINTER'S PATTERN
OF SHUTTING OFF PRIOR TO THE ARRIVAL OF THE NEXT SYSTEM. THIS IS
ESPECIALLY THE CASE WITH MOST AMPLIFIED UPPER AIR PATTERN FOR EARLY
IN THE COMING WORK WEEK AS STRONGER RIDGING AND WARMING IS FOLLOWED
BY OUR STRONGEST TROUGH...AND A GULF OF MEXICO CONNECTION FOR
MOISTURE TRANSPORT...AND WHAT IS LOOKING LIKE OUR BEST PRECIPITATION
POTENTIAL IN THE NEXT 7 DAYS. PROBLEM IS...MOST OF THE PRECIPITATION
IS TRENDING TO MORE OF A RAIN SCENARIO.
FRIDAY NIGHT...SHEARED OUT LOW PRESSURE WILL BE ALONG THE OHIO RIVER
VALLEY...WHILE A WEAK SFC LOW WILL BE TRACKING ALONG THIS BOUNDARY
SEEMINGLY TOO FAR SOUTH TO HAVE MUCH IMPACT. HOWEVER...MAIN
BAROCLINIC ZONE IS STRETCHED OUT JUST TO OUR SOUTH...IN SRN LOWER
MICHIGAN AND GETS ORIENTED SW TO NE IN THE EVENING. A SOUTHERLY FLOW
ALLOWS FOR A LIGHT WARM ADVECTION SNOW TO CONTINUE ACROSS THE
IMMEDIATE SAG BAY REGION EARLY. MEANWHILE...A WSW/SW 100-850MB WIND
ACROSS LAKE MICHIGAN WILL BRING SOME LIGHT SNOW SHOWERS TO THE
IMMEDIATE NW LOWER AND SE MACK/CHIP COUNTY SHORELINES. WINDS ARE
FAIRLY LIGHT...AND LIKELY STRONG ENOUGH OVERNIGHT...EVEN AS HIGH
PRESSURE NEARS. WINDS BACK MORE NW/NORTH LATE AND MOST AREAS WILL
HAVE A CHANCE FOR SEEING SOME LIGHT SNOW SHOWERS/FLURRIES FALLING.
NO SIGNIFICANT ACCUMS THIS PERIOD. ALL AREAS EXPECTED TO BE UNDER AN
INCH.
SATURDAY THROUGH SUNDAY...PRETTY QUIET TIME FRAME. THE SFC HIGH
PRESSURE WILL WORK ACROSS US SATURDAY WITH LIGHT WINDS TURNING SOUTH
SATURDAY AFTERNOON. THE LIGHT WINDS MAY LEAD TO SNOW SHOWERS MORE
OUT OVER THE LAKE EARLY SATURDAY (MESOLOWS?) WHICH WOULD MOVE INLAND
INTO WESTERN MACK/CHIP COUNTIES DURING THE AFTERNOON. AMOUNTS ON THE
NEGLIGIBLE SIDE. THE LOW LEVEL THERMAL PROFILE WARMS TO THE POINT
WHERE OVERLAKE INSTABILITY WANES SATURDAY NIGHT INTO SUNDAY. MAYBE A
FEW FLURRIES FLOATING INTO WESTERN CHIP/MACK EARLY SAT EVENING. MAIN
STORY WILL BE STRONG SHORTWAVE EJECTING OUT OF THE SRN ROCKIES AND
BUILDING THE DOWNSTREAM RIDGE OVER NRN MICHIGAN. STRONG WARM
ADVECTION WILL BRING TEMPERATURES ABOVE FREEZING ALL BUT PORTIONS OF
EASTERN UPPER. DRY WEDGE SEEN AROUND 700MB...WITH THE SOUTHERLY
WINDS TAPPING LOW LEVEL MOISTURE FROM THE GULF AND STREAMING IT IN
DURING SUNDAY AFTERNOON. THIS IS LOOKING MORE LIKE A LIGHT RAIN OR
DRIZZLE OPPORTUNITY BY LATE IN THE DAY WITH STRATUS
DEVELOPMENT.
SUNDAY NIGHT THROUGH MONDAY NIGHT...MOST ACTIVE WEATHER HERE. UPPER
TROUGH BECOMES NEGATIVELY TILTED AND CLOSES OFF WHILE DEEPENING ITS
ASSOCIATED SFC LOW PRESSURE. THIS ENTIRE SYSTEM BECOMES STACKED AS
THE LOW PRESSURE LIFTS UP THROUGH LAKE MICHIGAN AND EASTERN UPPER.
THIS PUTS MOST OF THE CWA ON THE WARM SIDE OF THINGS IN SOUTHERLY
FLOW. FULLY EXPECT THERMAL PROFILES TO HAVE SFC TEMPS ABOVE
FREEZING...REMAINING STEADY OR SLOWLY RISING THROUGH THE NIGHT.
ABOVE THE SFC IN THIS SYSTEM TRACK...PROMINENT WARM/ABOVE FREEZING
LAYER ALOFT...LEADING AN ALL RAIN SCENARIO. THE IMPLICATIONS OF THE
PATH THIS LOW PRESSURE TAKES IN SIGNIFICANT FOR WHAT TYPE OF
PRECIPITATION WE WILL SEE HERE...AS OF NOW...ONLY FAR WESTERN
CHIP/MACK COUNTIES LOOK TO BE IN A MIX. LITTLE TO NO SNOWFALL HERE.
THE SAME RAIN SCENARIO CONTINUES INTO MONDAY MORNING...BUT A COLD
FRONT WILL LIFT NE FROM MANISTEE THROUGH THE DAY...CHANGING
PRECIPITATION OVER TO SNOW FOR A GOOD CHUNK OF NRN LOWER. WARMER
TEMPS/TROWEL LAYS OUT ACROSS EASTERN UPPER MOST OF THE DAY WITH MORE
OF A RAIN FEEL THERE. A LIGHT SNOW IN DEFORMATION ON THE BACKSIDE OF
THE DEPARTING LOW FORESEEN...BEFORE DEEPER MOISTURE AND MARGINALLY
COLD TEMPS ALLOW FOR A PERIOD OF LAKE EFFECT SNOWS. NOT REALLY
SEEING MUCH MORE THAN AN INCH OR TWO...BUT AGAIN...EVERYTHING IS
DEPENDENT ON THE TRACK OF THIS SYSTEM...AND THERE IS DEFINITELY ROOM
FOR CHANGES IN THIS TIME PERIOD. STAY TUNED.
TUESDAY ONWARD...PROBABLY SOME LIGHT LAKE EFFECT IN THE MORE TYPICAL
SNOWBELTS (WNW/NW) INTO TUESDAY...BEFORE YET MORE MODERATION
EXPECTED IN THE LOW LEVELS TO SHUT OFF ANY LAKE INFLUENCE. MORE
SHORTWAVE ACTIVITY ARRIVING WEDNESDAY-THURSDAY FOR ADDITIONAL
CHANCES FOR SNOW (POSSIBLY STARTING/MIXING WITH RAIN WEDNESDAY?).
HIGHS GENERALLY A TOUGH ON THE WARMER THAN NORMAL SIDE THESE
PERIODS.
SMD
&&
.MARINE.../ISSUED AT 347 PM/
GALE FORCE WIND GUSTS WILL CONTINUE ACROSS A GOOD PORTION OF THE
NEARSHORE WATERS SHOULD LATE EVENING...WITH WINDS COMING DOWN RATHER
QUICKLY LATER TONIGHT INTO FRIDAY AS A WEAK PRESSURE GRADIENT
DEVELOPS ACROSS THE AREA. QUITE LIGHT WINDS ARE THEN EXPECTED TO
REMAIN IN PLACE INTO SATURDAY AS HIGH PRESSURE CROSSES THE
REGION...BEFORE WINDS STRENGTHEN RATHER RAPIDLY ONCE AGAIN ON
SUNDAY/MONDAY AS A DEEP LOW PRESSURE SYSTEM CROSSES THE NORTHERN
GREAT LAKES. GALE FORCE WINDS ARE AGAIN POSSIBLE DURING THIS
TIMEFRAME.
LAWRENCE
&&
.AVIATION.../ISSUED AT 646 PM/...VALID FOR 00Z TAFS
LAKE EFFECT SNOWS WILL SLOWLY DIMINISH OVERNIGHT. MVFR
VISIBILITIES ARE EXPECTED AT ALL SITES...BUT LOW END VFR CIGS MAY
SNEAK IN FROM TIME TO TIME. BACKING FLOW REGIME TO THE SOUTHWEST
WILL ALLOW FOR LAKE SNOWS TO BECOME CONFINED TOWARD PLN LATER
TONIGHT...THOUGH OCCASIONAL FLURRIES/LIGHT SNOW SHOWERS WILL
LIKELY IMPACT MBL/TVC AS WELL. SOME LIGHT SYNOPTIC SNOW IS
EXPECTED TO EXPAND NORTH TOWARD MBL AND PERHAPS TVC LATE FRIDAY
MORNING THROUGH THE REMAINDER OF THE TAF PERIOD WITH SOME
ENHANCEMENT OFF OF LAKE MICHIGAN...ESPECIALLY AT PLN.
AJS
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW WARNING UNTIL 11 PM EST THIS EVENING FOR MIZ008-
019>022.
LAKE EFFECT SNOW ADVISORY UNTIL 11 PM EST THIS EVENING FOR
MIZ016-017-023-025>028-031-032.
LH...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LHZ345>349.
LM...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LMZ323-341-342-
344>346.
LS...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR LSZ321-322.
&&Hazardous weather outlook, Jan 19, 4:23 PM EST, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 423 PM EST THU JAN 19 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 201200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 423 PM EST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS EVENING AND TONIGHT LAKE EFFECT SNOWS WILL CONTINUE...HEAVY AT TIMES...THOUGH THE LATE EVENING HOURS. SNOW SHOWERS WILL WIND DOWN OVERNIGHT. GUSTY NORTHWEST WINDS WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW...AS WELL AS LOW VISIBILITIES THROUGH LATE EVENING AS WELL. PLEASE SEE THE ONGOING LAKE EFFECT SNOW WARNINGS AND ADVISORIES FOR MORE INFORMATION. GALE FORCE NORTHWESTERLY WINDS WILL CONTINUE ACROSS ALL NEARSHORE WATERS OF NORTHERN MICHIGAN THROUGH THE LATE EVENING HOURS. PLEASE SEE THE LATEST NEARSHORE MARINE FORECASTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ALONG SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. YOU CAN ALSO POST SNOWFALL REPORTS AND PICTURES TO OUR FACEBOOK PAGE. LAWRENCE
In the hours before
Local storm report, Jan 19, 7:23 PM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
723 PM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 10 S GRAYLING 44.51N 84.71W
01/19/2012 M3.0 INCH CRAWFORD MI PUBLIC
12 HR TOTAL THROUGH 7 PM. SNOWDEPTH 12 INCHES.
&&
ADAMLocal storm report, Jan 19, 8:13 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
813 PM EST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW LAKE ANN 44.73N 85.84W
01/19/2012 M7.0 INCH BENZIE MI PUBLIC
24 HR TOTAL THROUGH 5 PM. SNOWDEPTH 15 INCHES.
&&
ADAMNearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.